# SDR 2008UALA03578

- Difficulty date: June 24, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 71,450 hours, 8,793 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE209
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT ABOVE ROW 19R INOP.  FOUND BURNED OUT BULB.   REPLACED BULB, OPS CHECKED GOOD.  AC OK FOR SERVICE.
